MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG UNIII AXS SCREWS, SELF-DRILLING, 1.5X4MM, 5/P; IMPLANT

STRYKER LEIBINGER FREIBURG UNIII AXS SCREWS, SELF-DRILLING, 1.5X4MM, 5/P; IMPLANT
Catalog Number 56-15934
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device not available for return.
 
Event or Problem Description
It was reported that the screws that were implanted, had migrated and separated from the implant there was a revision surgery performed to adjust the screws and plate.No further information is known at this time.

Brand Name
UNIII AXS SCREWS, SELF-DRILLING, 1.5X4MM, 5/P
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key12690883
Report Number0008010177-2021-00046
Device Sequence Number4093541
Product Code HBW
UDI-Device Identifier37613327090735
UDI-Public37613327090735
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number56-15934
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown